The Szego{double acute} curve and Laguerre polynomials with large negative parameters

  1. Díaz Mendoza, C. 1
  2. Orive, R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Revue:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Année de publication: 2011

Volumen: 379

Número: 1

Pages: 305-315

Type: Article

DOI: 10.1016/J.JMAA.2010.12.053 SCOPUS: 2-s2.0-79952188713 GOOGLE SCHOLAR lock_openAccès ouvert editor
La source de données: Scopus